MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2147/cpaa.s86933

Медицинская библиотека · Clinical pharmacology : advances and applications · 2015

Tizanidine-induced acute severe cystitis in a female taking famotidine.

Poudel Resham Raj, Kafle Nisha Kusum

Клинический случайСтатьяПеревод в очереди

Аннотация

Cystitis is a possible adverse drug reaction associated with the use of tizanidine. Such cases have been rarely reported in literature because of the difficulty in establishing the causality. However, from a pharmacovigilance point of view, it is better to report such cases of a possible association between a drug's use and potential adverse drug reactions. We report a case of a 26-year-old Asian female on famotidine who presented with acute severe urinary burning after taking tizanidine.

Для цитирования: Poudel Resham Raj, Kafle Nisha Kusum. Tizanidine-induced acute severe cystitis in a female taking famotidine.. Clinical pharmacology : advances and applications. 2015. DOI: 10.2147/cpaa.s86933.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.